MAUDE Adverse Event Report: MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY

MEDTRONIC IRELAND INTEGRITY RX; STENT, CORONARY
Catalog Number INT22514UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Patient Problem/Medical Problem (2688)
Date of Event 11/04/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the physician was attempting to treat 90% ostial right coronary artery stenosis and an 80% mid right coronary artery stenosis and heavily calcified and tortuous right coronary artery.The physician selected an integrity 2.25x12mm stent.No damage noted to device packaging or issues were noted when removing the device from the hoop/tray.The device was inspected with no issues noted.Negative prep was not performed.During the procedure the lesion was pre-dilated prior to attempt to implant stent.It was reported that the stent dislodged during removal following failed delivery and was retrieved by snare.It was reported that the physician selected another integrity 2.25x14mm stent to continue the procedure.No damage noted to device packaging.The device was inspected with no issues noted.The lesion was pre-dilated.It was reported that the stent fell off in the aorta and an attempt was made to snare the stent but was unsuccessful.
 
Additional Manufacturer Narrative
Product analysis: the stent delivery system was returned for evaluation.Crimp impressions were visible on the exposed balloon surface.The distal shaft was kinked 11.3cm distal to the strain relief.There was slight deformation to the distal tip.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INTEGRITY RX
Common Device Name
STENT, CORONARY
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6140597
Report Number9612164-2016-01213
Device Sequence Number1075031
Product Code MAF
UDI-Device Identifier00613994798701
UDI-Public00613994798701
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P030009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2018
Device Catalogue NumberINT22514UX
Device Lot Number0008000083
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2016
Initial Date Received by Manufacturer 11/04/2016
Supplement Date Received by ManufacturerNot provided
12/16/2016
Initial Report FDA Received Date12/02/2016
Supplement Report FDA Received Date01/06/2017
09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight75